# SDR AALA202111229921

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 54,713 hours, 34,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY BATTERY RIGHT FAULT WHILE ACCOMPLISHING JOB CARD 26L20025014. REQUIRES REPLACEMENT. REMOVED AND REPLACED RIGHT EMERGENCY LIGHT BATTERY PER AMM 33-51-38. OPERATIONS CHECK NORMAL.
